MAUDE Adverse Event Report: HOLLISTER INCORPORATED HOLLISTER; VERTICAL TUBE ATTACHMENT DEVICE - ACCOMODATES 5FR TO 40FR TUBES

HOLLISTER INCORPORATED HOLLISTER; VERTICAL TUBE ATTACHMENT DEVICE - ACCOMODATES 5FR TO 40FR TUBES
Model Number 9782
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/01/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The dhr review on this sku and lot number was completed and no issues were identified.Unused samples from the same lot were evaluated and met all release criteria.The root cause of the reported clamp separation from the barrier cannot be determined.
 
Event or Problem Description
It was reported that the clamp portion securing a 16 french tube separated from the barrier portion of a hollister vertical drain tube attachment device.It was reported that the separation occurred sometime between home health care nurse visits which occurred every 3 days.It was further reported that there was no injury or harm to the end user associated with this separation.

Brand Name
HOLLISTER
Common Device Name
VERTICAL TUBE ATTACHMENT DEVICE - ACCOMODATES 5FR TO 40FR TUBES
Manufacturer (Section D)
HOLLISTER INCORPORATED
2000 hollister drive
libertyville. IL 60048
Manufacturer (Section G)
HOLLISTER INCORPORATED
366 draft avenue
stuarts draft VA 24477 9998
Manufacturer Contact
linda wisowaty
2000 hollister drive
libertyville., IL 60048
8479321271
MDR Report Key19069779
Report Number1119193-2024-00009
Device Sequence Number17301036
Product Code KNT
UDI-Device Identifier00610075097821
UDI-Public00610075097821
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K932855
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 04/09/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number9782
Device Catalogue Number9782
Device Lot Number3F18
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/19/2024
Initial Report FDA Received Date04/09/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/18/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown